# SDR QMLA2017060817058

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N407AM
- Make and model: Bell 407
- Aircraft serial: 53309
- Aircraft time: 7,676 hours, 26,658 cycles
- Engine: Allsn 250C47B
- Engine time: 5,646 hours, 15,193 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Tranmission
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE XMSN CHIP CAUTION ILLUMINATED. INSPECTED CHIP DETECTOR, DEBRIS FOUND DETERMINED TO BE INSIGNIFICANT AS PER MM CH 63, NO FURTHER ACTION REQUIRED. AIRCRAFT WAS GROUND RUN FOR 10 MIN. COULD NOT DUPLICATED DISCREPANCY, AIRCRAFT WAS RETURNED TO SERVICE AND FLOWN BACK TO BASE WITHOUT INCIDENT.
